Proof of a conjecture by Doković on the Poincaré series of the invariants of a binary form

A. Blokhuis, A. E. Brouwer, T. Szonyi

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Doković (2006) [3] gave an algorithm for the computation of the Poincaré series of the algebra of invariants of a binary form, where the correctness proof for the algorithm depended on an unproven conjecture. Here we prove this conjecture.

Original languageEnglish
Pages (from-to)766-773
Number of pages8
JournalIndagationes Mathematicae
Volume24
Issue number4
DOIs
Publication statusPublished - Nov 15 2013

    Fingerprint

Keywords

  • Dixmier conjecture
  • Doković conjecture
  • Partial fraction decomposition

ASJC Scopus subject areas

  • Mathematics(all)

Cite this